Extraction of Approximate Solution for a Class of‎ ‎Nonlinear Optimal Control Problems Using 1/G'-Expansion Technique

Document Type : Research Article

Authors

1 Department of Applied Mathematics‎, ‎Faculty of Mathematical Sciences‎, ‎Ferdowsi University of Mashhad‎, ‎Mashhad‎, ‎Iran.

2 Department of Applied Mathematics‎, ‎Faculty of Mathematical Sciences‎, ‎Ferdowsi University of Mashhad‎, ‎Mashhad‎, ‎Iran

3 Department of Applied Mathematics‎, ‎University of Science and Technology of Mazandaran‎, ‎Behshahr‎, ‎Iran‎

Abstract

In this paper‎, ‎the benefits of 1/G'-expansion technique are utilized to create a direct scheme for extracting approximate solutions for a class of optimal control problems‎. ‎In the given approach‎, ‎first state and control functions have been parameterized as a power series‎, ‎which is constructed according to the solutions of a Bernoulli differential equation‎, ‎where the number of terms in produced power series is determined by the balance method‎. ‎A proportionate replacement and solving the created optimization problem lead to suitable solutions close to the analytical ones for the main problem‎. ‎Numerical experiments are given to evaluate the quality of the proposed method.

Keywords


[1] Abdus Salam M., Sharifuddin M., Dey P. 2015. “Generalized Bernoulli Sub-ODE method and its applications”, Annals of Pure and Applied Mathematics, 10(1), 1-6.
[2] Al-Mamun A., Ananna S. N., An T., Shahen N. H., Foyjonnesa M. 2021. “Periodic and solitary wave solutions to a family of new 3D fractional WBBM equations using the twovariable method”, Partial Differential Equations in Applied Mathematics, 3, 1-9.
[3] Edrisi Tabriz Y., Lakestani M. 2015. “Direct solution of nonlinear constrained quadratic optimal control problems using B-spline functions”, Kybernetika, 51(1), 81-89.
[4] Effati S., Pakdaman M. 2012. “Optimal control problem via neural networks”, Neural Computing & Applications, 23, 2093-2100.
[5] El-Gindy T. M., El-Hawary H. M., Salim M. S., El-Kady M. 1995. “A Chebyshev approximation for solving optimal control problems”, Computers & Mathematics with Applications, 29(6), 35-45.
[6] El-Kady M., Elbarbary E. M. E. 2002. “A Chebyshev expansion method for solving nonlinear optimal control problems”, Applied Mathematics and Computation, 129, 171-182.
[7] Fard O. S., Borzabadi A. H. 2007. “Optimal control problem, quasi-assignment problem and genetic algorithm”, International Journal of Mathematical and Computational Sciences, 1(9), 402-404.
[8] Gachpazan M., Mortazavi M. 2015. “Traveling wave solutions for Some nonlinear (N + 1)-dimensional evolution equations by using (GG′ ) and (G1′ )-expansion methods”, International Journal of Nonlinear Science, 19(3), 137-144.
[9] Hua H. 2000. “Numerical solution of optimal control problems”, Optimal Control Applications and Methods, 21, 233-241.
[10] Ibrahim F., Hattaf K., Rihan F. A., Turek S. 2017. “Numerical method based on extended one-step schemes for optimal control problem with time-lags”, International Journal of Dynamics and Control, 5, 1172-1181.
[11] Kafash B., Delavarkhalafi A. 2015. “Restarted State Parameterization Method for Optimal Control Problems”, Journal of Mathematics and Computer Science, 14, 151-161.
[12] Kafash B., Delavarkhalafi A., Karbassi SM. 2012. “Application of Chebyshev polynomials to derive effcient algorithms for the solution of optimal control problems”, Scientia Iranica, 19(3), 795-805.
[13] Li L. X., Li E. Q., Wang M. L. 2010. “The (GG, G1 )-expansion method and its application to travelling wave solutions of the Zakharov equations”, Applied Mathematics-A Journal of Chinese Universities, 25, 454-462.
[14] Mehne H. H., Borzabadi A. H. 2006. “A numerical method for solving optimal control problems using state parametrization”, Numerical Algorithms, 42(2), 165-169.
[15] Pham H. 2018. “A logistic fault-dependent detection software reliability model”, Journal of Universal Computer Science, 24(12), 1717-1730.
[16] Pinch E. R. 1993. “Optimal Control and the Calculus of Variations”, Cxford University Press.
[17] Rafiei Z., Kafash B., Karbassi S. M. 2017. “A computational method for solving optimal control problems and their applications”, Control and Optimization in Applied Mathematics, 2(1), 1-13.
[18] Shirazian M., Effati S. 2013. “Feedback controller design for linear and a class of nonlinear
optimal control problems”, Optimal Control Applications and Methods, 35(3), 271-285.
[19] Spangelo I. 1994. “Trajectory optimization for vehicles using control parametrization and nonlinear programming”, Ph.D. thesis.
[20] Wang M., Li X., Zhang J. 2008. “The (GG′ )-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics”, Physics Letters A, 372(4), 417- 423.
[21] Yokus A. 2011. “Solutions of some nonlinear partial differential equations and comparison of their solutions”, Ph.D. Thesis, Firat University, Elazig.
[22] Yokus A., Durur H. 2019. “Complex hyperbolic traveling wave solutions of Kuramoto Sivashinsky equation using (1/G′)-expansion method for nonlinear dynamic theory”, Journal of Institute of Science and Technology, 21(2), 590-599.
[23] Yokus A., Durur H., Ahmad H., Thounthong P., Zhang Y. F. 2020. “Construction of exact traveling wave solutions of the Bogoyavlenskii equation by (G/G ,1/G)-expansion and ( 1/G)-expansion techniques”, Results in Physics, 19, 1-8.
[24] Zheng B. 2011. “A new Bernoulli Sub-ODE method for constructing traveling wave solutions for two nonlinear equations with any order”, UPB Scientific Bulletin, Series A, 73(3), 85-94.
[25] Zheng B. 2012. “Application of a generalized Bernoulli Sub-ODE method for finding traveling solutions of some nonlinear equations”, Wseas Transactions on Mathematics, 11(7), 618-626.
[26] Zhang S., Tong J., Wang W. 2008. “A generalized (GG′)-expansion method for the mKdV equation with variable coefficients”, Physics Letters A, 372(13), 2254-2257.